Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 452534, 12 pages
http://dx.doi.org/10.1155/2013/452534
Research Article

Characteristics of Braced Excavation under Asymmetrical Loads

Research Center of Coastal and Urban Geotechnical Engineering, College of Civil Engineering and Architecture, Zhejiang University, Hangzhou 310058, China

Received 16 May 2013; Accepted 29 May 2013

Academic Editor: Xu Zhang

Copyright © 2013 Changjie Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Changjie Xu, Yuanlei Xu, Honglei Sun, and Qizhi Chen, “Characteristics of Braced Excavation under Asymmetrical Loads,” Mathematical Problems in Engineering, vol. 2013, Article ID 452534, 12 pages, 2013. doi:10.1155/2013/452534